U.S. doctors online nowAsk doctors free
PA
A 45-year-old female asked:

Would a womans body react to a drop of estrogen in bc pils from 0.35mcg to 0.30mcg. or are they so close that there would be no change in symptoms?

1 doctor answer1 doctor weighed in
Dr. Jie Xu
Dr. Jie Xuanswered
Obstetrics and Gynecology 19 years experience
Should be fine, but: You are technically get a lower estrogen dose pill so let your doctor know if you get unscheduled bleeding. This is called breakthrough bleeding.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 41-year-old member asked:
What are common symptoms of high levels of estrogen in women?
1 doctor answer1 doctor weighed in
A 24-year-old female asked:
I'm a female in my mid 20s, what are symptoms of high estrogen levels? Are high levels bad?
1 doctor answer1 doctor weighed in
A 37-year-old female asked:
What is progesterone estrogen ratio in female's body?
1 doctor answer2 doctors weighed in
A 48-year-old member asked:
What happens to a woman's body if she experiences a rise in estrogen or hormone levels?
1 doctor answer1 doctor weighed in
Last updated Feb 28, 2013

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.